# SDR P5CA9601218

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skirt
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIRT NR 1 FWD BRIDGE ABOVE PRESS MODULE CHAFED.  SMOOTHED CHAFED AND AREA TREATED PER SRM 51-40-03.
